# SDR REXA2021101100819

- Difficulty date: September 13, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER AT FS 329.41 AND BETWEEN DD5 AND DD6 CORRODED.	LOCATED & DRILLED NEW FORMER P/N 601R318078-3 IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED NEW FORMER IAW SRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 REV 38 7/25/20.  WVAC EMP STAMP #769 MTC
